MathSciNet Relay Station
MathSciNet bibliographic data
MR6586 (4,10a) 30.0X
Seidel, W.; Walsh, J. L. On approximation by euclidean and non-euclidean translations of an analytic function. Bull. Amer. Math. Soc. 47, (1941). 916–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement